Alert archive / New York / Wind Chill Advisories in 2018
Wind Chill Advisory 3, NWS Albany, NY
NWS Albany, NY issued this wind chill advisory at Jan 13, 2018, 3:29 PM EST for 13 counties in New York; Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It took effect at Jan 13, 2018, 7:00 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2018, 3:29 PM EST (20:29 UTC)
- In effect from
- Jan 13, 2018, 7:00 PM EST
- Expired
- Jan 14, 2018, 9:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Albany, NY
Counties Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 31 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 673 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 829 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778 WWUS41 KALY 132029 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 329 PM EST Sat Jan 13 2018 MAZ001-025-NYZ032-033-038>040-042-043-047-048-051-054-058-061-063- 082>084-VTZ013-014-141000- /O.NEW.KALY.WC.Y.0003.180114T0000Z-180114T1400Z/ Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Western Albany- Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 329 PM EST Sat Jan 13 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM EST SUNDAY... * WHAT...Very cold wind chills expected. Expect wind chills to range from 15 below zero to 25 below zero. * WHERE...The southern Adirondacks, western and central Mohawk Valley, the Lake George region, eastern Catskills, Schoharie Valley and Helderbergs, Taconics, the southern Green Mountains, and the Berkshires. * WHEN...From 7 PM this evening to 9 AM EST Sunday. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
2 follow-up statements
184 WWUS41 KALY 140903 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 403 AM EST Sun Jan 14 2018 MAZ001-025-NYZ032-033-038>040-042-043-047-048-051-054-058-061-063- 082>084-VTZ013-014-141400- /O.CON.KALY.WC.Y.0003.000000T0000Z-180114T1400Z/ Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Western Albany- Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 403 AM EST Sun Jan 14 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. Expect wind chills to range from 15 below zero to 25 below zero. * WHERE...The southern Adirondacks, western and central Mohawk Valley, the Lake George region, eastern Catskills, Schoharie Valley and Helderbergs, Taconics, the southern Green Mountains, and the Berkshires. * WHEN...Through 9 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$
755 WWUS41 KALY 141404 WSWALY URGENT - WINTER WEATHER MESSAGE National Weather Service Albany NY 904 AM EST Sun Jan 14 2018 MAZ001-025-NYZ032-033-038>040-042-043-047-048-051-054-058-061-063- 082>084-VTZ013-014-141515- /O.EXP.KALY.WC.Y.0003.000000T0000Z-180114T1400Z/ Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Warren- Northern Washington-Schoharie-Western Schenectady-Western Albany- Eastern Rensselaer-Western Greene-Eastern Columbia-Western Ulster- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hunter, Tannersville, Windham, Prattsville, New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 904 AM EST Sun Jan 14 2018 ...WIND CHILL ADVISORY HAS EXPIRED... Temperatures have risen slightly, and wind have decreased, so that very cold wind chills are expected to remain above the 15 below zero to 20 below zero range. Therefore, the wind chill advisory has expired. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 13, 12:45 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 13, 12:45 PM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1245 PM EST Sat Jan 13 2018
.SYNOPSIS...
With the passage of a strong cold front, much colder air will
pour into the region today. Bitterly cold conditions will
continue into early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
...Flood Watch extended until 7 PM EST for all eastern
NY/western New England...
...All Winter Storm Warnings/Advisories have been cancelled for
eastern NY/adjacent western New England...
As of 1240 PM EST, synoptic snow from storm system has ended,
however an area of upslope snow showers persists across portions
of the central Taconics and Berkshires/southern Greens. This
area should persist for another couple of hours, and could lead
to localized additional accumulations of 1-2 inches.
Elsewhere, still some scattered flurries across portions of the
Mohawk Valley and western Adirondacks, otherwise skies are
clearing. Winds remain gusty, although strongest winds have
shifted east of the region, coincident with area of best
pressure rises behind departing storm system. Still expect some
gusts of 25-35 mph, especially across the central/eastern Mohawk
Valley, the Capital Region and Berkshires.
Temperatures have been holding steady, or falling slightly over
the past couple of hours. This overall trend of near steady
temperatures should continue before temperatures fall off again
later this afternoon, through the teens/lower 20s in valleys,
and single digits/lower teens for higher elevations.
We are still experiencing some ice movement and ice jam flooding
on rivers/streams. We have therefore extended the flood watch
until 7 PM this evening, to ensure the threat for ice jam
flooding is not forgotten despite the colder temperatures and
areas of sunshine this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Strong high pressure builds into our region through Sunday night
then builds east and northeast of our region Monday and Monday
night. Gusty winds will diminish through tonight and the sky
will trend to mostly clear. Winds will likely not go calm as
there will still be a little bit of a pressure gradient across
the region. Still, temperatures should fall to the single
numbers but well below zero northern areas. There may be some
wind chill issues in some areas by early Sunday morning but
those will be evaluated with new guidance later today.
The core of the coldest air is overhead Sunday and Sunday night.
Highs Sunday in the teens to around 20 but single numbers
northern areas. Calm winds and a clear sky under the center of
the high pressure should result in lows Sunday night below zero
in many areas.
By Monday, warm advection will be slow with the strong high
pressure still extending out of eastern Canada. So, even with
winds shifting to east and south, light winds and limited mixing
due to a low sun angle will result in highs in the 20s but teens
northern areas. A northern stream upper impulse with limited
moisture will approach Monday night with increasing clouds and
just some chances for snow, especially in western areas.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
The period starts out on Tuesday with a weak area of low pressure
approaching from the Great Lakes and a positively tilted upper
trough from the Midwest. This system should at least bring a light
snowfall to much of the region Tuesday into Tuesday night.
As the upper trough tracks eastward into the Ohio Valley region
Tuesday night, some model differences appear in how deep and tilted
the trough becomes. This has implications for the duration of
snowfall possibly lasting well into Wednesday (ECMWF solution), or
ending Tuesday night (GFS/CMC). A trend that models agree on is a
lower potential for earlier phasing and rapid cyclogenesis near the
east coast. The GFS and CMC continue to show a progressive/weaker
solution, but even the ECMWF now depicts phasing occurring later in
time and farther north and east into coastal Maine. So while we will
still have to watch for a potential east coast cyclone, it appears
that the probability for significant system affecting our area is
becoming less likely based on the 00Z guidance. However, there is
still several days for this to change so we will continue to monitor
model trends.
On Thursday, a trough passing through in cyclonic northwest flow
will result in scattered upslope/lake effect snow showers mainly
over the higher terrain areas. It will be seasonably cold and breezy.
Tranquil conditions with normal temperatures then expected for
Friday, as a weak ridge of high pressure builds in with rising
heights aloft as well. Above normal temperatures look to be on the
horizon for next weekend as upper level ridging builds over the
region.
&&
.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
Low pressure will continue tracking into the Canadian Maritimes
through tonight, as high pressure builds across the region.
Flying conditions will mainly be VFR through Sunday, with the
exception of MVFR to occasional IFR for Vsbys and Cigs at KPSF
through around 20Z/Sat due to lingering upslope-induced snow
showers.
Surface winds will be northwest around 15 kt with gusts around
25 kt, with the higher gusts at KALB/KPSF. Winds will veer into
the north/northwest tonight into Sunday, as speeds decrease to
around 10 kt or less after midnight.
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Martin Luther King Jr Day: No Operational Impact. NO SIG WX.
Monday Night: Moderate Operational Impact. Chance of SN.
Tuesday: Moderate Operational Impact. Chance of SN.
Tuesday Night: Moderate Operational Impact. Chance of SN.
Wednesday: Moderate Operational Impact. Chance of SN.
&&
.HYDROLOGY...
The Flood Watch remains in effect for all of east central New
York and adjacent western New England into this afternoon as
the combination of rainfall, snow melt and potential ice jams
may cause flooding on rivers and streams. In addition, some
flooding of urban and poor drainage areas is likely, especially
where drains are clogged by debris.
Increased flow from rainfall and snow melt runoff may allow
some river ice to break up and potentially lead to some ice jams
and possible ice jam flooding. The MMEFS suggests that there is
the potential for some flooding on some main stem rivers.
Please report any ice jams and/or flooding to us.
With the passage of a strong cold front much colder air will
pour into the region through today. The cold airmass will slow
and eventually end the runoff.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 7 PM EST this evening for CTZ001-013.
NY...Flood Watch until 7 PM EST this evening for NYZ032-033-038>043-
047>054-058>061-063>066-082>084.
MA...Flood Watch until 7 PM EST this evening for MAZ001-025.
VT...Flood Watch until 7 PM EST this evening for VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...KL/NAS
SHORT TERM...NAS
LONG TERM...JPV
AVIATION...KL/JPV
HYDROLOGY...NASHazardous weather outlook, Jan 13, 12:48 PM EST, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1248 PM EST Sat Jan 13 2018 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 1248 PM EST Sat Jan 13 2018 ...FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central and eastern New York, and southern Vermont. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind chill values of 20 to 30 below zero are possible tonight into Sunday morning across portions of the Adirondacks. Wind chill headlines will likely need to be issued. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Wind chill values of 20 to 30 below zero are possible into Sunday morning across portions of the Adirondacks. Wind chill headlines will likely need to be issued. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 13, 9:55 AM EST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
955 AM EST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM FLOOD 2 W WARRENSBURG 43.50N 73.81W
01/13/2018 WARREN NY LAW ENFORCEMENT
RIVER ROAD IN THURMAN CLOSED DUE TO FLOODING FROM AN
ICE JAM ON THE HUDSON RIVER.
&&
EVENT NUMBER ALY1800352
11Local storm report, Jan 13, 10:15 AM EST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1015 AM EST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM SNOW 2 N OLD FORGE 43.74N 74.98W
01/13/2018 E8.0 INCH HERKIMER NY MESONET
NY MESONET
1010 AM SNOW 1 WNW HERKIMER 43.04N 75.01W
01/13/2018 E5.0 INCH HERKIMER NY MESONET
NY MESONET
1011 AM SNOW 3 NNE PISECO 43.46N 74.50W
01/13/2018 E3.0 INCH HAMILTON NY MESONET
NY MESONET
1012 AM SNOW 2 ENE INDIAN LAKE 43.79N 74.24W
01/13/2018 E4.0 INCH HAMILTON NY MESONET
NY MESONET
1013 AM SNOW 3 ENE COLD BROOK 43.26N 74.98W
01/13/2018 E4.0 INCH HERKIMER NY MESONET
NY MESONET
&&
EVENT NUMBER ALY1800353
EVENT NUMBER ALY1800354
EVENT NUMBER ALY1800355
EVENT NUMBER ALY1800356
EVENT NUMBER ALY1800357
KSLLocal storm report, Jan 13, 10:17 AM EST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1017 AM EST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM SNOW BEAVER RIVER 43.90N 74.91W
01/13/2018 E5.0 INCH HERKIMER NY PUBLIC
&&
EVENT NUMBER ALY1800358
11Special weather statement, Jan 13, 2:53 PM EST, 36 minutes before
Special Weather Statement National Weather Service Albany NY 253 PM EST Sat Jan 13 2018 MAZ001-025-NYZ041>043-050-053-054-060-061-083-084-132215- Northern Berkshire-Southern Berkshire-Northern Saratoga- Northern Warren-Northern Washington-Southern Saratoga- Western Rensselaer-Eastern Rensselaer-Western Columbia- Eastern Columbia-Southeast Warren-Southern Washington- Including the cities of Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Saratoga Lake, Saratoga Springs, Bolton Landing, Johnsburg, North Creek, North River, Warrensburg, Hague, Huletts Landing, Whitehall, Granville, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Hudson, New Lebanon, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, and North Easton 253 PM EST Sat Jan 13 2018 ...Persistent Band of Snow Showers likely to linger through 5 PM... A persistent band of snow showers is expected to continue through around 5 PM across the upper Hudson Valley, the Lake George and Saratoga regions, central and northern Taconics, as well as the Berkshires and southern Green Mountains. Additional snowfall amounts of up to an inch through 5 PM will be possible where snow showers persist longest. Motorists should expect continued slippery travel conditions through 5 PM in these areas as the snow showers continue.
Local storm report, Jan 13, 3:01 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
301 PM EST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM SNOW 1 N SYCAWAY 42.74N 73.65W
01/13/2018 M1.8 INCH RENSSELAER NY NWS EMPLOYEE
1.4 INCHES SINCE 7 AM
&&
EVENT NUMBER ALY1800360
DBTLocal storm report, Jan 13, 3:15 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
315 PM EST SAT JAN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM FLOOD KENT 41.72N 73.48W
01/13/2018 LITCHFIELD CT METEOROLOGIST
ROUTE 7 CLOSED DUE TO A LARGE ICE JAM.
&&
EVENT NUMBER ALY1800361
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 10:29 PM EST | Areal Flood Warning | ALY | Fulton, Hamilton | 12 hr |
| Jan 13, 5:31 AM EST | River Flood Warning | ALY | Hamilton | 19 hr |
| Jan 13, 7:52 AM EST | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schoharie | 53 min |
| Jan 13, 10:01 AM EST | Areal Flood Warning | ALY | Warren | 11 days |
| Jan 13, 1:16 PM EST | River Flood Warning | ALY | Montgomery, Saratoga, Schenectady | 22 hr |
| Jan 13, 2:42 PM EST | Areal Flood Warning | ALY | Windham | 27 hr |
Nearby
Wind Chill Advisories in New York, 2018Wind Chill Advisories in Vermont, 2018Wind Chill Advisories in Massachusetts, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.